Acute transient spinal paralysis and cardiac symptoms follow
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
This article reports the case of an accidental infusion of 900 mg potassium chloride 7.45% (KCl) into the epidural space, which occurred during epidural analgesia in a 74-year-old patient suffering from immobilization due to lumbar back pain as well as from a paralytic Ileus. The event was resulting in vegetative symptoms, such as tachycardia and hypertension accompanied by a motor complete tetraplegia (AIS B) sub C2 with respiratory depression. The endotracheal intubation was necessary.

The patient was treated with 40 mg dexamethasone intravenously, as well an epidural lavage with sodium chloride solution 0.9% (NaCl) through the epidural catheter. The neurologic symptoms completely resolved within five days...

http://bit.ly/2xCaw68
Like
Comment
Share